# SDR AALA970862

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 5953625
- Condition: Cracked
- Location: Water Separator
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 819 - AFTER TAKEOFF DFW DURING CLIMB-OUT THROUGH FL190, TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  PLACARDED RT PACK DUE TO CRACK IN WATER SEPARATOR DUCT ASSEMBLY.  SUBSEQUENTLY AT TUL/07 WELD REPAIRED RT PACK WATER SEPARATOR DUCT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  (M)
